# SDR DALA2016122410059

- Difficulty date: December 23, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT ELEVATOR CONTROL TAB FAIRING. ELEVATOR CONTROL TAB FAIRING WAS REPAIRED IAW SRM 55-01 FIG 2 (SHEET 2).
